RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 3, Pages 436–438 (Mi msb7210)  

Première section

Supplément à la note sur la convergence des fractions continues

J. Slechinsky


Full text: PDF file (157 kB)


Citation: J. Slechinsky, “Supplément à la note sur la convergence des fractions continues”, Mat. Sb., 14:3 (1889), 436–438

Citation in format AMSBIB
\Bibitem{Sle89}
\by J.~Slechinsky
\paper Suppl\'ement \`a la note sur la convergence des fractions continues
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 3
\pages 436--438
\mathnet{http://mi.mathnet.ru/msb7210}


Linking options:
  • http://mi.mathnet.ru/eng/msb7210
  • http://mi.mathnet.ru/eng/msb/v14/i3/p436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to
  • Математическiй сборникъ
    Number of views:
    This page:624
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019